# SDR R61A201506170405

- Difficulty date: June 17, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 28,159 hours, 21,089 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT FWD CARGO FRAME 17, STRINGER 28L TO CENTER LINE CLIPS ARE CORRODED. MX REMOVED FWD CARGO FRAME 17, STRINGER 28L TO CENTER LINE CLIPS BLENDED 100 PERCENT LOSS IN A NO DAMAGE AREA INSTALLED NEW SHEAR CLIPS AT FWD CARGO FRAME 17, STRINGER 28L TO CENTER LINE IAW SRM 51-41-01, 51-10-3, 51-40-02, 51-41-01 51-23-06.
